# SDR FDEA201004211266

- Difficulty date: April 21, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545753
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN CHAFED AT LAP SEAM STA 720D 15" STR 19L.  CUT-OUT DAMAGE AREA SIZE: 2.7500" X 3.7500" AT LAP SEAM IAW SRM 53-30-3, FIG 6.   FABRICATED REPAIR DOUBLER AND 2 EA, TAPER FILLER FROM 2024T3 .071 SIZES: 11.5  X 8.7500" AND 2 EA 1" X 6" AND 2 EA FILLERS FROM 2024T3 .063 SIZES: 6.1250" X 10.5" AND 3.7500" X  2.7500". INSTALLED REPAIR PARTS IAW SRM 53-30-3, FIG 6.
